Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Focardi

Aperiodic fractional obstacle problems

created by focardi on 28 Sep 2009
modified on 19 Dec 2011

[BibTeX]

Published Paper

Inserted: 28 sep 2009
Last Updated: 19 dec 2011

Journal: Advances in Mathematics
Volume: 225
Pages: 36
Year: 2010

Keywords: Gamma-convergence, obstacle problems, Non-local energies, Delone sets of points


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1